# SDR WRXR20241213005

- Difficulty date: December 13, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC67014061
- Part serial: NA
- Condition: Chafed
- Location: Zone 600
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WS128.00 FLAP SKIN HAS GOUGING DUE TO AFT FAIRING 686BB SEAL.  BLENDED GOUGES COMMON TO FAIRING 686BB RH WS128.00 FLAP SKIN IAW CRJ 700 SRM 51-12-00-001-001-A01. PERFORMED REPAIR ON RH WS128.00 FLAP SKIN GOUGING COMMON TO FAIRING 686BB IAW REO 670-57-52-584 REV --.
